# SDR U30A200300020

- Difficulty date: July 10, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 4,639 hours, 1,747 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 123 MDPC-KPHL THE MASTER WARNING FOR "LAV SMOKE" TRIGGERED BY HAIRSPRAY. NO ACTUAL SMOKE PRESENT. ON FLT 100, MMUN-KPHL, (LATER SAME DAY,TAT 4642.8, 1748 CYC.) DURING CRUISE "LAV SMOKE" WARNING WAS TRIGGERED BY AIR FRESHENER USED BY CABIN CREW. ON 7/12/03 ON FLT 133, MYNN-KPHL,(TAT 4664.1, 1755 CYC.) DURING CRUISE "LAV SMOKE" WARNING WAS TRIGGERED BY AIR FRESHENER USED BY CABIN CREW (AGAIN). IN ALL CASES NO SMOKE WAS PRESENT. FURTHERMORE, IN ALL CASES THE SYSTEM WAS TESTED I/A/W AMM 26-17-00-501 WITH NO FAULTS FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE QUALITY CONTROL DEPT. HAS NOTIFIED THE OPERATIONS DEPT. NOT TO USE THESE PRODUCTS IN THE LAVATORIES DURING FLIGHT.
